MAUDE Adverse Event Report: COOK MEDICAL COOK MEDICAL ENTUIT GASTROSTOMY FEEDING TUBE

COOK MEDICAL COOK MEDICAL ENTUIT GASTROSTOMY FEEDING TUBE
Model Number EntuitTM Thrive Balloon Retention Gastrostomy Feeding Tube - 18 FR
Health Effect - Clinical Code Death (1802)
Date of Event 10/20/2018
Type of Reportable Event Death
Event or Problem Description
Entuit tube placed (b)(6) 2018.Retention balloon inflated.Feeds per tube initiated (b)(6).(b)(6), pt with severe abd pain, ct showed migration of tube outside of stomach and balloon deflated.Pt to operating room for peritoneal lavage.Resulted in peritonitis/sepsis.Pt made dnr and expired (b)(6) 2018.

Brand Name
COOK MEDICAL ENTUIT GASTROSTOMY FEEDING TUBE
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
COOK MEDICAL
750 daniel way
po box 489
bloomington IN 47402 0489
MDR Report Key8028950
Report Number8028950
Device Sequence Number11173418
Product Code KNT
UDI-Device Identifier00827002356177
UDI-Public(01)00827002356177(17)190915(10)967901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/29/2018
Report Date (Section F) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEntuitTM Thrive Balloon Retention Gastrostomy Feeding Tube - 18 FR
Device Catalogue NumberG35617
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2018
Event Location Hospital
Date Report to Manufacturer10/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient Weight90
Date Report Sent to FDA10/29/2018